MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000216604

Медицинская библиотека · Onkologie · 1989

[Extreme hyperphosphatemia with hypocalcemia within the scope of cell lysis syndrome in a child with T-ALL].

Kabisch H, Niggemann B, Winkler K

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

In a 10 3/4-year-old girl suffering from a T-ALL with an extremely high leukocyte blood cell count (400,000/microliters) we observed a tumor-lysis syndrome with hyperphosphatemia and hypocalcemia accompanied by clinical signs of tetany. The therapeutic application of calcium gluconate resulted in vascular calcification by exceeding by far the calcium-phosphate solubility product. The fast lysis of T-lymphoblasts with their high phosphate concentration is etiologically involved in the hyperphosphatemia. Our patient died of multiorganic failure. Regular monitoring of phosphate in urine might be helpful in instituting early therapeutic procedures.

Для цитирования: Kabisch H, Niggemann B, Winkler K. [Extreme hyperphosphatemia with hypocalcemia within the scope of cell lysis syndrome in a child with T-ALL].. Onkologie. 1989. DOI: 10.1159/000216604.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.